# SDR IPXA2017022814519

- Difficulty date: January 30, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: ARB7105501
- Part serial: UP62879
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING PERFORMANCE FAIRING RIB FOUND CRACKED  XIS 150.74.  REPAIRED THE FAIRING IAW EA 011-5750-01-A6643 REV. IR, AND EO MD11-5750-63433-A.
